# SDR DL733001255

- Difficulty date: July 3, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 42,830 hours, 29,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 0432A
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

1R DOOR ESCAPE SLIDE ON FLOOR.                 SLIDE PARTILLY DEPLOYED UPON REMOVAL. RPLD DOOR SLIDE.
